MathSciNet Relay Station
MathSciNet bibliographic data
MR703653 10B16 (10B15 10B35 12A20)
Győry, K. On $S$-integral solutions of norm form, discriminant form and index form equations. Studia Sci. Math. Hungar. 16 (1981), no. 1-2, 149–161.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement